MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SPINOUS PROCESS CLAMP TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SPINOUS PROCESS CLAMP TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734715
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The clamp has been requested for product analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the long spinous process clamp was damaged, as the screw and the washers broke off.There was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received: it was reported that the contributing factors of the issues were unknown.The product wouldn't be returned as the item was disposed.

Brand Name
SPINOUS PROCESS CLAMP TALL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10636881
Report Number1723170-2020-02621
Device Sequence Number11526673
Product Code OLO
UDI-Device Identifier00643169936300
UDI-Public00643169936300
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734715
Device Catalogue Number9734715
Device Lot Number160628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1